Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22389
Title: Differential and sensitivity properties of gap functions for vector variational inequalities
Authors: Li, SJ
Yan, H 
Chen, GY
Keywords: Contingent derivative
Gap function
Vector variational inequalities
Issue Date: 2003
Publisher: Springer-Verlag
Source: Mathematical methods of operations research, 2003, v. 57, no. 3, p. 377-391 How to cite?
Journal: Mathematical methods of operations research 
Abstract: The purpose of this paper is to investigate differential properties of a class of set-valued maps and gap functions involving vector variational inequalities. Relationship between their contingent derivatives are discussed. A formula computing contingent derivative of the gap functions is established. Optimality conditions of solutions for vector variational inequalities are obtained.
URI: http://hdl.handle.net/10397/22389
ISSN: 1432-2994
DOI: 10.1007/s001860200254
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

28
Citations as of May 16, 2017

WEB OF SCIENCETM
Citations

28
Last Week
0
Last month
0
Citations as of May 14, 2017

Page view(s)

42
Last Week
1
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.